# SDR SWAA2021072012255

- Difficulty date: February 1, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE REPAIR SURVEY FOR THE FWD CARGO DOOR; FOUND DOOR HANDLE CRACKED ON THE INSIDE AROUND RIVET BUCKTAIL (MARKED) / REMOVED CRACKED FWD CARGO DOOR HANDLE PAN AND INSTALLED NEW HANDLE PART IAW EA 200170 REV P1; IR & SWA EA 1-752-2698 REV IR & BOEING DWG 143A61110 REV C. A-TAG # WN7227.
